# SDR CA991116006

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 8A08000032
- Condition: Frayed
- Location: Rudder
- Part time: 92 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION, 4 WATER RUDDER CABLES WERE FOUND FRAYED.  THE DAMAGE WAS ISOLATED TO THE AREA ABOVE THE SPREADER BAR WHERE THE CABLES TRANSITION TO THE AIRCRAFT FUSELAGE.  SUBMITTER STATED THEY CONTACTED THE MANUFACTURER AND STATED A NUMBER OF OTHER OPERATORS HAD THE SAME PROBLEM AND SUSPECTED A BAD BATCH CABLE FROM THE VENDOR.
